# SDR IPXA2019021839148

- Difficulty date: February 4, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 85,382 hours, 17,880 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strut
- Part number: ARC04571
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING T/E FALSE SPAR AT THE HINGE AREA HAS A VERTICAL STRUT ASSY CHAFED THRU. REMOVED AND REPLACED STRUT ASSY IAW SRM 51-33-01. (MINOR)
